We are 144,998 members in 73 forums discussing 114,816 topics.

Help with Abbreviations

All TopicsForum: Hormonal Therapy - Before, During and After → Topic: Fibromyalgia and Tamoxifen...fatigue and aching

Topic: Fibromyalgia and Tamoxifen...fatigue and aching

Forum: Hormonal Therapy - Before, During and After — Risks and benefits, side effects, and costs of anti-estrogen medications.

Posted on: Feb 14, 2012 11:54AM

dmarie71 wrote:

I started tamoxifen on Christmas Day after being diagnosed with ALH.  I also have fibromyalgia and noticed about a month after taking the medication that I am incredibly fatigued and my hips and ribs ache.  I am actually sore to the touch.  It is really scaring me and making me even more anxious about this whole diagnosis!  Did anyone else experience these symptoms?  Thanks

Dawn 

Log in to post a reply

Posts 1 (1 total)

Log in to post a reply

Feb 14, 2012 11:58AM Denise2730 wrote:

Yes but for me it was the Femara. I was on it for 6 weeks and with the pain I already have from the fibromyalgia I knew this wasn't going to work for me. I quit taking it and am ordering something online that I have heard about that removes bad estrogens from your body. IMO it's crazy to have my quality of life disrupted for 5 years when there is no guarantee that I will be 100% cured at the end of that time.

But please remember this is just my personal opinion. You have to do what's right for you!

Denise

DMX 8/11/11 - TE's put in. Exchange date was December 16th. Hate them and had them redone by a different PS in June, 2012. They look so much better. Still waiting for nips & areolas.

Dx 4/29/2011, ILC, 1cm, Stage IIa, Grade 2, 1/7 nodes, ER+, HER2-